# SDR P5CA9500595

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION RIGHT INBOARD FOREFLAP LOWER SURFACE NEAR INBOARD LINK, MID LINK AND INBOARD ARM.  REPAIRED PER BOEING SRM 51-40-06.
